# SDR QXEA0100780

- Difficulty date: May 4, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,677 hours, 38,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - MAIN CABIN DOOR OUTER SKIN BY GRIP HANDLE SHARP DENT AND CREASE MEASURED AND BEYOND LIMITS.  REPAIRED IAW HORIZON AIR EA 4-52-449.
